# SDR AALA202405291197

- Difficulty date: May 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 10,492 hours, 3,952 cycles
- Engine: Cfmint LEAP1B25
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: OIL QUANTITY KEPT DECREASING UNTIL IT REACHED ZERO; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MYR. REMOVE AND REPLACED NUMBER 1 ENGINE OIL CAP. PER AMM 79-11-03. NO LEAKS NOTED AFTER ENGINE RUN.
